# SDR SWAA013374

- Difficulty date: December 22, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 32,846 hours, 30,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC2 CHECK, FOUND FUSELAGE SKIN CRACKED AT EXTERNAL POWER DOOR CUT OUT .25 INCH LONG ON AFT SECTION.  REPAIRED SKIN PER SWA RA.
